# SDR EISA96109

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR ACTUATOR ATTACH POINT DOUBLER, INSIDE TORQUE BOX, IS CRACKED AT UPPER WEB FS 1263.  FABRICATED NEW DOUBLER AND INSTALLED WITH FILLER NAD RADIUS BLOCK PER SRM 51-40-03.  TT:  66,991:57 HOURS.  TC:  45,084.  (X)
